# SDR SWAA2023101294897

- Difficulty date: August 29, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - CRACK ON VAPOR BARRIER LOCATED BS663 RBL16 AND WL152 RH SIDE AT MAIN WHEEL WELL COMPARTMENT 2023-549810<[01] TOOL USED CALIPER P/N: 500-197-30 S/N: A21142022 DUE DATE 24-OCT-23;[02] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22-JAN-24.;[03] TOOL USED SCALE P/N CR5200 S/N 8343150722 DUE DATE 13 FEB 24;[04] TOOL USED SCALE P/N: SPX621; S/N: 8340225469; DUE DATE: 20-JUL-24.;[05] TOOL USED ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 24-JAN-24;[06] REPAIRED VAPOR BARRIER LOCATED BS663 RBL16 AND WL152 RH SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED RII.
